# SDR 97UAL900060

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: KP4R16FS428
- Condition: Worn
- Location: Lt/Rt Wing
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

INBOARD AILERONS BINDED AT CRUISE ALTITUDE IN THE MANUAL MODE, AND WERE SMOOTH WITH THE AUTOPILOT CONNECTED.  THE BEARING WAS GRITTY AND WORN.  REPLACED BEARING ON FEEL AND CENTERING SPRING MECHANISM.  INSPECTED CABLE RUNS IN E/E BAY AND BOTH LEFT AND RIGHT WING AREAS, ALL CHECK NORMAL.
